Mississippi, 2014

Hail and Damaging Winds in Mississippi, February 20, 2014

February 20, 2014 · NWS MEG · 10 events in 9 counties and zones

A strong cold front pushed through the Mid-South during the afternoon and evening hours of February 20th, 2014. A line of severe thunderstorms organized over Northern Mississippi during the late afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A strong cold front pushed through the Mid-South during the afternoon and evening hours of February 20th, 2014. A line of severe thunderstorms organized over Northern Mississippi during the late afternoon and evening hours. A couple of embedded bow echoes produced several reports of damaging winds along with some large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Feb 20, 3:11 PM CST, 44 minutes earlier.

Area forecast discussion, Feb 20, 3:11 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CST THU FEB 20 2014

.DISCUSSION...

SKIES ARE CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON
WITH TEMPERATURES RANGING FROM THE LOWER 70S TO AROUND 80 DEGREES.
SURFACE LOW IS NO OVER SOUTHEAST IOWA WITH THE COLD FRONT
EXTENDING SOUTH FROM THE LOW ACROSS EASTERN MISSOURI THROUGH
CENTRAL ARKANSAS AND INTO FAR EAST TEXAS. SOME THUNDERSTORMS HAVE
DEVELOPED AHEAD OF THE FRONT AND ARE STARTING TO MOVE INTO THE
FORECAST AREA. THERE IS A THREAT OF SEVERE WEATHER ACROSS THE
ENTIRE FORECAST AREA. WHILE THE MAIN THREAT WILL BE DAMAGING WINDS
THERE IS A LEAST SOME RISK OF A TORNADO SO THERE IS A TORNADO
WATCH OUT FOR THE ENTIRE FORECAST AREA UNTIL 9 PM. IN ADDITIONAL
WINDS OUTSIDE OF THUNDERSTORMS HAVE BEEN PRETTY STRONG THIS
AFTERNOON WITH SUSTAINED WINDS OF OVER 30 MPH REPORTED OVER
PORTIONS OF EAST ARKANSAS. WE WILL KEEP WIND ADVISORY GOING UNTIL
9 PM AS WELL.

AS THE COLD FRONT SWEEPS THROUGH THE REGION TONIGHT THUNDERSTORMS
WILL MOVE ACROSS THE FORECAST AREA WITH RAIN ENDING IN MOST AREA
BY MIDNIGHT. BEHIND THE COLD FRONT TEMPERATURES WILL DROP PRETTY
QUICKLY WITH LOWS FRIDAY MORNING EXPECTED TO BE IN THE MID 30S TO
LOWER 40S.

HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY BRINGING CLEAR
SKIES TO THE REGION. THE AIR BEHIND THIS COLD FRONT IS MORE
PACIFIC IN NATURE SO TEMPERATURES WILL NOT BE TOO BAD ON FRIDAY
WITH HIGHS IN THE UPPER 50S TO LOWER 60S WHICH IS STILL SLIGHTLY
ABOVE NORMAL. FRIDAY NIGHT SHOULD REMAIN DRY AS WELL WITH LOW
TEMPERATURES IN THE MID 30S TO LOWER 40S.

ON SATURDAY...ANOTHER COLD FRONT WILL APPROACH THE REGION.
MOISTURE WILL BE RATHER LIMITED AHEAD OF THE FRONT SO NO RAIN IS
EXPECTED. TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS MAINLY
IN THE LOW TO MID 60S. THE COLD FRONT WILL REMAIN NORTH OF THE
REGION SATURDAY NIGHT SO NO RAIN IS EXPECTED. BY SUNDAY THE COLD
FRONT MOVES THROUGH THE REGION. MOISTURE WILL INCREASE SOME BY
SUNDAY SO THERE WILL BE A SMALL CHANCE OF RAIN SUNDAY AND SUNDAY NIGHT.

THIS FRONT WILL NOT HAVE VERY COLD AIR BEHIND IT SO MONDAY WILL BE
A LITTLE COOLER WITH TEMPERATURES JUST A LITTLE BELOW NORMAL.
ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY
BRINGING ANOTHER CHANCE OF LIGHT RAIN FOR MONDAY NIGHT AND TUESDAY.

THIS FRONT ALSO WILL NOT HAVE VERY COLD AIR BEHIND IT BUT
TEMPERATURES WILL DROP BELOW FREEZING OVER MOST OF THE FORECAST
AREA WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION
WEDNESDAY BRINGING DRY WEATHER AND BELOW NORMAL TEMPERATURES FOR
WEDNESDAY AND NEXT THURSDAY.

ARS

&&

.AVIATION...

18Z TAF CYCLE

TIGHTENING PRESSURE GRADIENT AS LOW DEEPENS OVER MO AHEAD OF
ADVANCING COLD FRONT. THIS TRANSLATES INTO STRONG SOUTHERLY WINDS
CURRENTLY AT ALL TERMINALS AHEAD OF THE COLD FRONTAL PASSAGE.
SUSTAINED WINDS EXPECTED TO CONTINUE 20-25KT...WITH GUSTS POSSIBLE
BETWEEN 35-40 KTS.

PATCHY MVFR CIGS MAINLY BTN 2500-3000FT CONT AT MAINLY OVR THE NE
PORTION OF THE REGION WITH MORE BREAKS AND VFR TO THE SE. CIGS
SHOULD CONT TO LIFT SLOWLY UNTIL THUNDERSTORM ACTIVITY BEGINS TO
DEVELOP ALONG AND IN ADVANCE OF COLD FRONT.

STORMS HAVE RECENTLY BEGUN TO DEVELOP IN NE TX WHERE CAPPING IS A
BIT WEAKER. EXPECT THIS TREND TO CONTINUE...WITH STORMS DVLPG OVR AR
DURING THE 19-21Z RANGE. STORMS SHOULD CONSOLIDATE INTO A MORE
SOLID LINE BY LATE AFTERNOON...IMPACTING KMEM BETWEEN
20/21Z-21/00Z. THIS LINE WILL RACE EAST AND SHOULD IMPACT KMKL
BETWEEN 20/22Z-21/01Z AND KTUP BETWEEN 21/00Z-21/02Z. DAMAGING
WIND GUSTS WILL BE POSSIBLE...ESPECIALLY EAST OF THE MISSISSIPPI
RIVER. VSBYS MAY BE REDUCED TO IFR DURING ANY STRONG CONVECTION.

WINDS WILL SWITCH NORTHWESTERLY BEHIND THE CONVECTIVE LINE AND
BECOME MORE WESTERLY LATE TONIGHT AS SKIES EVENTUALLY
CLEAR. CLEAR SKIES AND WEST WINDS 5-10KT EXPECTED TO CONTINUE THRU
18Z FRI.

NGU

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  60  41  67 /  50   0  10  10
MKL  36  59  34  65 /  70  10  10  10
JBR  37  58  37  61 /  20   0  10  10
TUP  39  61  35  66 /  90  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 20, 6:36 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
636 AM CST THU FEB 20 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-211445-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
636 AM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF WEST
TENNESSEE AND NORTH MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR EAST AND NORTHEAST ARKANSAS THIS AFTERNOON AND
INTO THIS EVENING.

FOR AREAS WEST OF THE MISSISSIPPI RIVER...DAMAGING WINDS AND A FEW
TORNADOES WILL BE POSSIBLE. THE GREATEST RISK WILL OCCUR DURING
THE EARLY TO MID AFTERNOON HOURS.

AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER...DAMAGING WINDS
WILL BECOME LIKELY AND POSSIBLY WIDESPREAD. A FEW SIGNIFICANT
WIND GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE. AN ISOLATED
TORNADO CANNOT BE RULED OUT...BUT IS NOT THE PRIMARY RISK IN THIS
AREA. THE GREATEST RISK WILL OCCUR DURING THE LATE AFTERNOON AND
EVENING HOURS.

A WIND ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE MID-SOUTH. REFER
TO THE LATEST PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY PERSONNEL ARE ENCOURAGED TO REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

AC3

In the hours before

Special weather statement, Feb 20, 3:06 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST THU FEB 20 2014

ARZ026-027-202130-
CRAIGHEAD AR-POINSETT AR-
306 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CST FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 4 MILES SOUTH OF CASH AT 306 PM CST...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
BROOKLAND AND JONESBORO...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3580 9101 3597 9061 3597 9051 3585 9041
      3564 9090
TIME...MOT...LOC 2106Z 240DEG 41KT 3578 9084
Special weather statement, Feb 20, 3:13 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CST THU FEB 20 2014

ARZ049-058-202145-
LEE AR-PHILLIPS AR-
313 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CST FOR...

  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 10 MILES NORTHWEST OF MARVELL AT 313 PM
CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3491 9104 3491 9051 3464 9059 3449 9105
TIME...MOT...LOC 2113Z 235DEG 44KT 3466 9100
Special weather statement, Feb 20, 3:28 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CST THU FEB 20 2014

ARZ026-027-202200-
CRAIGHEAD AR-POINSETT AR-
328 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CST FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 5 MILES SOUTHWEST OF JONESBORO AT 328 PM
CST...MOVING NORTHEAST AT 55 MPH.

PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
BAY...BROOKLAND...JONESBORO...LAKE CITY AND MONETTE...SHOULD MONITOR
THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3597 9047 3596 9039 3600 9037 3600 9030
      3581 9030 3566 9074 3582 9084
TIME...MOT...LOC 2128Z 245DEG 46KT 3578 9067
Special weather statement, Feb 20, 3:49 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CST THU FEB 20 2014

ARZ036-048-TNZ049-088-202215-
CRITTENDEN AR-ST. FRANCIS AR-SHELBY TN-TIPTON TN-
349 PM CST THU FEB 20 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CST FOR...

  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING DIZE SIZE HAIL AND WINDS UP TO 50
MPH WAS LOCATED 6 MILES NORTHWEST OF SIMSBORO AT 348 PM CST...MOVING
NORTHEAST AT 60 MPH.

PEOPLE IN CRITTENDEN...SHELBY...ST. FRANCIS AND TIPTON COUNTIES...
INCLUDING LOCATIONS NEAR MARION...MEEMAN SHELBY FOREST STATE PARK AND
WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND
WAPANOCCA LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3515 9055 3515 9051 3518 9051 3543 9017
      3530 8986 3493 9043 3511 9060
TIME...MOT...LOC 2148Z 233DEG 53KT 3509 9044

The radar

The Memphis radar (KNQA), 120 km away, was scanning. The volume nearest the first event began at 21:56 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Coahoma

When
February 20, 3:55 PM CST to 4:00 PM CST
Where
Coahoma County, 2.32 mi NE of Delta to 0.38 mi SSW of Lula
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
34.425, -90.553

Straight line winds damaged a carport and knocked down two large trees in the Moon Lake area.

Thunderstorm Wind, Tunica

When
February 20, 4:05 PM CST to 4:10 PM CST
Where
Tunica County, 0.85 mi W of Dundee to 0.49 mi N of Dundee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.520, -90.465

Straight line winds knocked down trees and caused minor roof damage near Dundee. A greenhouse was turned over.

Thunderstorm Wind, De Soto

When
February 20, 4:20 PM CST to 4:25 PM CST
Where
De Soto County, 1.88 mi E of Marienette to 2.53 mi E of Marienette
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.867, -90.187

Straight line winds overturned a tractor trailer near Interstate 69 west of Hernando.

Thunderstorm Wind, Tippah

When
February 20, 5:50 PM CST to 5:55 PM CST
Where
Tippah County, 1.1 mi SSW of Brownfield to 0.98 mi SSW of Brownfield
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
34.986, -88.910

Straight line winds heavily damaged a medium sized metal out building at the end of County Road 120 near Highway 15 north of Walnut.

Thunderstorm Wind, Pontotoc

When
February 20, 7:15 PM CST to 7:20 PM CST
Where
Pontotoc County, 1.82 mi W of Pontotoc to 1.04 mi NW of Rough Edge
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.248, -89.032

Straight line winds knocked down some trees in Pontotoc.

Thunderstorm Wind, Lee

When
February 20, 7:30 PM CST to 7:40 PM CST
Where
Lee County, 0.93 mi NNW of Plantersville to Guntown
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.233, -88.674

Straight line winds knocked trees down near Briar Ridge Road in Tupelo and ripped the shingles off a roof in Guntown. A trampoline was wrapped around a tree and carport was damaged in Guntown as well. A home was damaged in Belden.

Hail, Lee

When
February 20, 7:40 PM CST to 7:45 PM CST
Where
Lee County, 0.94 mi WNW of (Tup)lemons Arpt Tup
Measured
1 in hail
Reported by
Public
Coordinates
34.277, -88.784

Quarter size hail was reported near Charleston Boulevard in Tupelo.

Thunderstorm Wind, Monroe

When
February 20, 7:55 PM CST to 8:00 PM CST
Where
Monroe County, 4.16 mi WNW of Bigbee to 2.87 mi NNW of Bigbee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.052, -88.581

Straight line winds knocked down trees along Highway 6 between Nettleton and Bigbee.

Thunderstorm Wind, Tishomingo

When
February 20, 7:57 PM CST to 8:09 PM CST
Where
Tishomingo County, 2.51 mi WNW of Belmont to 0.16 mi NNE of Mingo
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
NWS Storm Survey
Coordinates
34.517, -88.259

Straight line winds knocked down several trees and ripped shingles off a roof near Dennis. One tree fell on a truck near Highway 25 and Old Highway 25 on the south end of Dennis. Trees were also knocked down in the northern part of Belmont and near Paden. One minor injury was reported. Minor structure damage to homes was also reported. Trees were also knocked down in Tishomingo State Park. One tree fell and caused minor damage to a cabin. More trees were toppled along Natchez Trace Parkway from just north of the intersection of Highway 4 to Highway 30.

Thunderstorm Wind, Itawamba

When
February 20, 8:00 PM CST to 8:15 PM CST
Where
Itawamba County, 1.39 mi NNW of Van Buren to 9 mi N of Tremont
Measured
50 kt (58 mph) measured gust
Reported by
Trained Spotter
Coordinates
34.220, -88.425

Straight line winds caused structural damage to building and knocked down trees along Van Buren Road near Fulton. A spotter measured a 58 mph wind gust in rural Eastern Itawamba County north of Tremont.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2014Every state in 2014This day in weather historyWarnings in Mississippi, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505359, 505089, 505090, 505348, 505091, 505092, 505093, 505094, 505215, 505217.